# SDR TWRA9724

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 1L DOOR BUSTLE LIGHT INOP.  REMOVED AND REPLACED 1L BUSTLE LIGHT ASSEMBLY.  OPS CHECKED NORMAL AS PER MM 33-51-00.  (M)
